Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2013 (2013), Article ID 423628, 15 pages
http://dx.doi.org/10.1155/2013/423628
Research Article

A New Spectral Local Linearization Method for Nonlinear Boundary Layer Flow Problems

School of Mathematics, Statistics and Computer Science, University of KwaZulu-Natal, Private Bag X01, Scottsville, Pietermaritzburg 3209, South Africa

Received 7 June 2013; Revised 9 August 2013; Accepted 9 August 2013

Academic Editor: Chein-Shan Liu

Copyright © 2013 S. S. Motsa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. S. Motsa, “A New Spectral Local Linearization Method for Nonlinear Boundary Layer Flow Problems,” Journal of Applied Mathematics, vol. 2013, Article ID 423628, 15 pages, 2013. doi:10.1155/2013/423628